# SDR P2EA99155

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE AFT CARGO COMPARTMENT DOOR LOWER CROSSBEAM WEB AND OUTER CHORD WAS FOUND CRACKED AT THE AFT LOWER SECTION, DISCOVERED DURING COMPLIANCE WITH VANGUARD EO 993752A002.  REPAIRED LOWER CROSSBEAM AND OUTER CHORD IN THE AFT LOWER SECTION OF THE AFT CARGO COMPARTMENT DOOR PER SB 737-52-10-79 SECTION III, PART II, REVISION 5, DATED MAY 16, 1996 AND PART II OF EO 993752A002.  (M)
